Sudafed Non-Drowsy Decongestant Liquid has been specifically formulated to provide relief from cold, flu and allergy symptoms such as blocked sinuses, a stuffy nose and catarrh. It contains the active ingredient pseudoephedrine hydrochloride, which is a decongestant that is known to relieve a blocked nose and sinus congestion associated with conditions such as allergies, colds and flu. Pseudoephedrine hydrochloride acts upon the alpha receptors found in the walls of blood vessels in the linings of the nasal passages and sinuses. It encourages the blood vessels to contract and narrow, to reduce the amount of blood flow into the linings of the nose and sinuses. This reduces the production of mucus and the feeling of congestion. Sudafed Decongestant Liquid is suitable for adults, the elderly and children over the age of twelve years.
For oral use only.
Adults and children aged 12 years and over: Two 5 ml spoonfuls.
Children 6-12 years: One 5 ml spoonful.
Take every 4-6 hours. Do not take more than 4 doses in 24 hours.
The active ingredient in Sudafed Decongestant Liquid is:
Pseudoephedrine hydrochloride 30 mg per 5 ml. Other ingredients are: Citric acid monohydrate, sucrose, glycerol, methyl hydroxybenzoate (E218), sodium benzoate (E211), Ponceau 4R (E124), raspberry flavour (Propylene Glycol E1520, Benzyl Alcohol, Sodium) and water.
Children over the age of 6 years and adults.
Please read the enclosed leaflet carefully.
Do not use in children under 6 years of age.
Do not give to a child under 12 years old for more than 5 days without the advice of a doctor.
Do not exceed the stated dose.
As with all medicines, if you are pregnant, breast-feeding or taking any other medicines, consult your doctor or pharmacist before taking this product.
If symptoms persist or worsen consult your doctor or pharmacist